# SDR AALA2020082439006

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,974 hours, 26,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EXIT SIGN BY FLIGHT ATTENDANT JUMPSEAT MISSING. INSTALLED NEW EMERGENCY LIGHT LENS COVER PER AMM 33-50-00.
